MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON¿; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number NC100
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a neutron with lhere it was reported that the nc100 clave has 2 neutrons, one neutron reported to be leaking in the center of clave when flushed, with fluid collecting around the hollow space inside the cap but outside of the center blue portion, no visible cracks are seen.And the other neutron leaking tpn and lipids with a large visible crack in the internal center blue portion allowing fluids to collect in the hollow space inside the cap.There was patient involvement but unknown harm.
 
Additional Manufacturer Narrative
One used neutron® connectors were returned for evaluation.The returned devices were visually inspected, and residual total parenteral nutrition (tpn) and lipid solution were observed.No additional external damage or anomalies were noted.Functional testing was performed in accordance with established procedures, and leakage was confirmed in one of the returned devices.The devices were disassembled for further evaluation.A bent spike and a completely torn seal extending from top to bottom were observed.The probable root cause was determined to be used with an incompatible mating device, resulting in damage to the seal.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
NEUTRON¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25243993
Report Number9617594-2026-00487
Device Sequence Number10548486
Product Code FPA
UDI-Device Identifier00840619065485
UDI-Public(01)00840619065485(17)300901(10)14595360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNC100
Device Lot Number14595360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNKNOWN.; TPN, UNKNOWN MFR.
Patient SexUnknown